# SDR SWI2023F00380

- Difficulty date: July 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LBL9 INBOARD ANGLE CLIP CRACKED (MARKED)   (C-CHECK RO 9/26/2023)   REMOVED AND INSTALLED NEW ANGLE CLIP AT F/S 280 INBOARD OF LBL 9.0. IAW REO 601R-53-11-926 REV. B DATED 2006/05/10 STEP 8, 9, 10, 11, 12, 13 AND 14 AND COMPLIED WITH SKYCARD 51-900-1003-SKY (CL600-2B19)
